Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Enlarged papillae due to smoking

Hi, I have been smoking for about a year, and about 5 months ago i noticed red dots on the tongue and it became quite sore and so is my whole mouth, i have tried to stop smoking but never managed to stop for more than a month and the condition hasnt really improved, i showed to 2 doctors and they wwere like it could be due to deficiency of vitamins, i have been taking it but its not improved!
Asked On : Wed, 19 Jan 2011
Answers:  2 Views:  1041
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response

please stop smoking. Nicotine may be the cause.take TAB SOOKTHYN , STOMATAB.
Answered: Thu, 20 Jan 2011
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Ashutosh Thigale's  Response
Gargal with lime water,tapyadi loha vati 3tbs thrice daily,shatavaryadi ghritam 2 spoons with tbs will give result.Minimise your smoking habit as early as possible.How to minimise?Consult an ayurvedic physician to get that knowledge.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor